Archives of Pediatric Infectious Diseases

Published by: Kowsar

Allergic Drug Reactions: A Cross Sectional Study

Mahboubeh Mansouri 1 , Mehrnaz Mesdaghi 2 , * , Zahra Chavoshzadeh 3 , Marzieh Heidarzadeh 4 and Fatemeh Abdollah Gorji 5
Authors Information
1 Department of Immunology and Allergy, Mofid Children’s Hospital, Shahid Beheshti University of Medical Sciences, Tehran, IR Iran
2 Pediatric Pathology Research Center, Mofid Children's Hospital, Shahid Beheshti University of Medical Sciences, Tehran, IR Iran
3 Pediatric Infections Research Center, Mofid Children's Hospital, Shahid Beheshti University of Medical Sciences, Tehran, IR Iran
4 Department of Pediatrics, Shahid Beheshti Hospital, Kashan University of Medical Sciences, Kashan, IR Iran
5 Medical Research and Development Center, Mofid Children’s Hospital, Shahid Beheshti University of Medical Sciences, Tehran, IR Iran
Article information
  • Archives of Pediatric Infectious Diseases: July 01, 2014, 2 (3); e14290
  • Published Online: July 25, 2014
  • Article Type: Research Article
  • Received: August 19, 2013
  • Revised: October 20, 2013
  • Accepted: December 14, 2013
  • DOI: 10.5812/pedinfect.14290

To Cite: Mansouri M, Mesdaghi M, Chavoshzadeh Z, Heidarzadeh M, Abdollah Gorji F. Allergic Drug Reactions: A Cross Sectional Study, Arch Pediatr Infect Dis. 2014 ; 2(3):e14290. doi: 10.5812/pedinfect.14290.

Abstract
Copyright © 2014, Pediartric Infections Research Center. This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
1. Background
2. Objectives
3. Patients and Methods
4. Results
5. Discussion
Acknowledgements
Footnotes
References
  • 1. Khan DA, Solensky R. Drug allergy. J Allergy Clin Immunol. 2010; 125(2)-37
  • 2. Gomes ER, Demoly P. Epidemiology of hypersensitivity drug reactions. Cur Opinion Allergy Clin Immunol. 2005; 5(4): 309-16
  • 3. Johansson SGO, Bieber T, Dahl R, Friedmann PS, Lanier BQ, Lockey RF, et al. Revised nomenclature for allergy for global use: Report of the Nomenclature Review Committee of the World Allergy Organization, October 2003. J Allergy Clin Immunol. 2004; 113(5): 832-6[PubMed]
  • 4. Beltrani VS. Cutaneous manifestations of adverse drug reactions. Immunol Allergy Clin North Am. 1998; 18(4): 867-95
  • 5. Pichler WJ. Delayed drug hypersensitivity reactions. Annal Inter Med. 2003; 139(8): 683-93
  • 6. Choquet-Kastylevsky G, Vial T, Descotes J. Drug allergy diagnosis in humans: possibilities and pitfalls. Toxicology. 2001; 158(1): 1-10[PubMed]
  • 7. Youlten LJF. Drug‐induced anaphylaxis. Clini Experiment Allergy. 1989; 19(2): 233-5
  • 8. Kemp SF. Allergic reactions to drugs and biologic agents. JAMA. 1997; 278(22): 1895-906[PubMed]
  • 9. Descotes J, Choquet-Kastylevsky G. Gell and Coombs's classification: is it still valid? Toxicology. 2001; 158(1): 43-9[PubMed]
  • 10. McKenna JK, Leiferman KM. Dermatologic drug reactions. Immunol Allergy Clin North Am. 2004; 24(3): 399-423
  • 11. El‐Shanawany T, Williams PE, Jolles S. Clinical immunology review series: an approach to the patient with anaphylaxis. Clin Experiment Immunol. 2008; 153(1): 1-9[PubMed]
  • 12. Bircher AJ, Scherer K. Delayed cutaneous manifestations of drug hypersensitivity. Med Clin North Am. 2010; 94(4): 711-25[PubMed]
  • 13. Scherer K, Bircher AJ. Hypersensitivity reactions to fluoroquinolones. Cur Allergy Asthma Report. 2005; 5(1): 15-21
  • 14. Hyson C, Sadler M. Cross sensitivity of skin rashes with antiepileptic drugs. Canadian J Neurologic Sci. 1997; 24(3): 245[PubMed]
  • 15. Wolf R, Orion E, Marcos B, Matz H. Life-threatening acute adverse cutaneous drug reactions. Clin Dermatol. 2005; 23(2): 171-81[PubMed]
  • 16. King BA, Geelhoed GC. Adverse skin and joint reactions associated with oral antibiotics in children: The role of cefaclor in serum sickness‐like reactions. J Paediatric Child Health. 2003; 39(9): 677681[PubMed]
  • 17. Schnyder B. Approach to the patient with drug allergy. Immunol Allergy Clin North Am. 2009; 29(3): 405-18
  • 18. Peyriere H, Dereure O, Breton H, Demoly P, Cociglio M, Blayac J‐P, et al. Variability in the clinical pattern of cutaneous side‐effects of drugs with systemic symptoms: does a DRESS syndrome really exist? British J Dermatol. 2006; 155(2): 422-8[PubMed]
  • 19. Roujeau JC, Stern RS. Severe adverse cutaneous reactions to drugs. New England J Med. 1994; 331(19): 1272-85
  • 20. Knowles SR, Shapiro L, Shear NH. Serious adverse reactions induced by minocycline: report of 13 patients and review of the literature. Arch Dermatol. 1996; 132(8): 934-9[PubMed]
  • 21. Khoo BP, Leow YH. A review of inpatients with adverse drug reactions to allopurinol. Singapore Med J. 2000; 41(4): 156-60[PubMed]
  • 22. Beltraminelli HS, Lerch M, Arnold A, Bircher AJ, Haeusermann P. Acute generalized exanthematous pustulosis induced by the antifungal terbinafine: case report and review of the literature. British J Dermatol. 2005; 152(4): 780-3[PubMed]
  • 23. Solensky R. Drug hypersensitivity. Med Clin North Am. 2006; 90(1): 233-60
  • 24. Svensson CK, Cowen EW, Gaspari AA. Cutaneous drug reactions. Pharmacologic Rev. 2001; 53(3): 357-79
  • 25. Drake LA, Dinehart SM, Farmer ER, Goltz RW, Graham GF, Hordinsky MK, et al. Guidelines of care for cutaneous adverse drug reactions. American Academy of Dermatology. J Am Acad Dermatol. 1996; 35(3): 458-61
  • 26. Bigby M, Jick S, Jick H, Arndt K. Drug-induced cutaneous reactions. JAMA. 1986; 256(24): 3358-63
  • 27. Brockow K, Christiansen C, Kanny G, Clement O, Barbaud A, Bircher A, et al. Management of hypersensitivity reactions to iodinated contrast media. Allergy. 2005; 60(2): 150-8[PubMed]
  • 28. Clark BM, Kotti GH, Shah AD, Conger NG. Severe serum sickness reaction to oral and intramuscular penicillin. Pharmacotherapy. 2006; 26(5): 705-8[PubMed]
  • 29. Lissia M, Mulas P, Bulla A, Rubino C. Toxic epidermal necrolysis (Lyell's disease). Burns. 2010; 36(2): 152-63[PubMed]
  • 30. Borchers AT, Lee JL, Naguwa SM, Cheema GS, Gershwin ME. Stevens–Johnson syndrome and toxic epidermal necrolysis. Autoimmunity Rev. 2008; 7(8): 598-605
  • 31. Cadoz M, Denis F, Guerma T, Prince-David M, Diop Mar I. Comparison bacteriologique, pharmacologique et clinique de l’amoxycilline et du ceftriaxone dans 300 meningites purulentes. Pathol Biol. 1982; 30: 522-5
  • 32. Roujeau J, Bioulac-Sage P, Bourseau C, Guillaume J, Bernard P, Lok C, et al. Acute generalized exanthematous pustulosis. Analysis of 63 cases. Arch Dermatol. 1991; 127(9): 1333-8[PubMed]
  • 33. Wood RA. Allergic reactions to vaccines. Pediatr Allergy Immunol. 2013; 24(6): 521–6
  • 34. Madaan A, Maddox DE. Vaccine allergy: diagnosis and management. Immunol Allergy Clinic North Am. 2003; 23(4): 555-88
  • 35. Zambonino MA, Torres MJ, Muñoz C, Requena G, Mayorga C, Posadas T, et al. Drug provocation tests in the diagnosis of hypersensitivity reactions to non‐steroidal anti‐inflammatory drugs in children. Pediatr Allergy Immunol. 2013; 24(2): 151-9[PubMed]
  • 36. Yilmaz O, Ertoy Karagol IH, Bakirtas A, Topal E, Celik GE, Demirsoy MS, et al. Challenge‐proven nonsteroidal anti‐inflammatory drug hypersensitivity in children. Allergy. 2013;
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments